The Dynamics and Control of Axial Satellite Gyrostats of Variable Structure

Cтатья Асланова В. С. и Юдинцева В. В. "Dynamics and chaos control of gyrostat satellite", посвященная хаотической динамике спутников-гиростатов опубликована в журнале "Chaos, Solitons & Fractals" (Volume 45, Issues 9–10, September–October 2012, Pages 1100–1107, DOI: 10.1016/j.chaos.2012.06.008,). Электронная версия статьи статьи доступна:

New paper is published in "Chaos, Solitons & Fractals"!
V. S. Aslanov
V. V. Yudintsev
Тип материала
Издательство, журнал, сборник.
Chaos, Solitons & Fractals, Volume 45, Issues 9–10, September–October 2012
Реферат, аннотация

We consider the chaotic motion of the free gyrostat consisting of a platform with a triaxial inertia ellipsoid and a rotor with a small asymmetry with respect to the axis of rotation. Dimensionless equations of motion of the system with perturbations caused by small asymmetries of the rotor are written in Andoyer-Deprit variables. These perturbations lead to separatrix chaos. For gyrostats with different ratios of moments of inertia heteroclinic and homoclinic trajectories are written in closed-form. These trajectories are used for constructing modified Melnikov function, which is used for determine the control that eliminates separatrix chaos. Melnikov function and phase space trajectory are built to show the effectiveness of the control.